for medical use
active substance: paracetamol;
5 ml of suspension contain paracetamol 120 mg;
excipients: malic acid, citric acid anhydrous, xanthan gum, maltitol liquid, sorbitol solution, sorbitol (E 420), sodium methyl parahydroxybenzoate (E 219), sodium propyl parahydroxybenzoate (E 217), strawberry flavor, carmoisine (Е 122), purified water.
Pharmaceutical form. Oral suspension.
Basic physico-chemical properties: pink viscous suspension with strawberry odor.
Analgesics and antipyretics. Paracetamol.
Code ATC N02B E01.
Analgesic and antipyretic effect of paracetamol is due to inhibition of prostaglandin synthesis and the predominant influence on the thermoregulation center in the hypothalamus.
Paracetamol is well absorbed in the gastrointestinal tract. Peak concentrations in plasma are reached 20-30 minutes after administration. It is metabolized in the liver to form glucuronide and sulfate of paracetamol. It is primarily excreted by the kidneys. The half-life is from 1 to 4 hours.
Pain during teething, toothache, sore throat, fever when cold, flu and pediatric infections, such as chickenpox, whooping cough, measles, parotitis (mumps).
The drug is also recommended for treatment of post-vaccination hyperthermia in infants aged 2-3 months.
Hypersensitivity to any component of the drug.
Severe renal failure and / or liver, congenital hyperbilirubinemia, lack of glucose-6-phosphate dehydrogenase, alcoholism, blood disease, severe anemia, leucopenia.
Patients with rare hereditary fructose intolerance.
Child's age less than 2 months.
Interaction with other medicinal products and other forms of interaction.
The rate of absorption of paracetamol may increase with concomitant use of metoclopramide and domperidone and decrease when using cholestyramine. Anticoagulation effect of warfarin and other coumarins may increase while prolonged use of paracetamol with increased risk of bleeding. Periodic use has no significant effect. Barbiturates reduce the antipyretic effect of paracetamol.
Anticonvulsant drugs (including phenytoin, barbiturates, carbamazepine) that stimulate the activity of microsomal liver enzymes, may increase the toxic effects of paracetamol on the liver due to an increase in the conversion of the drug to hepatotoxic metabolites. Concomitant administration of paracetamol with hepatotoxic agents increased toxic effects on the liver. Concomitant use of high doses of paracetamol with isoniazid increases the risk of hepatotoxic syndrome. Paracetamol reduces the effectiveness of diuretics.
Do not use with alcohol.
It is necessary to consult a physician regarding the possibility of using the drug in patients with impaired renal and hepatic function.
In children aged 2-3 months who were born prematurely, the drug can be used only in accordance with the recommendations of the doctor.
The risk of an overdose occurs in patients with non-cirrhotic alcoholic liver disease.
Do not use the drug in children along with other drugs containing paracetamol.
If symptoms do not start to disappear within 3 days of drug treatment or, conversely, the condition worsens, contact the physician.
Do not exceed the indicated doses.
This medicinal product contains sorbitol and maltitol liquid. If you have intolerance to some sugars, consult your physician before taking this medicinal product.
Use during pregnancy or breast-feeding.
The drug is intended for use in children.
Effects on ability to drive a car or use machines.
The drug is intended for use in children.
Dosage and administration.
Piaron suspension is intended for use in children aged 2 months to 12 years.
The drug is intended for oral administration only.
The drug is recommended for use in pediatrics. Paracetamol dose depends on the age of the child.
The dose of the drug can be repeated every 4-6 hours if necessary. Do not take more than 4 doses per day. Do not take more often than once in 4 hours.
The maximum term of using the drug without doctor's recommendation is 3 days.
Children aged 2-3 months. The body weight of the child must be over 4 kg. For symptomatic treatment of reactions to the vaccine use a single dose of 2.5 ml of suspension. If necessary, the dose can be repeated, but no earlier than after 4-6 hours. Do not give more than 2 doses. If the child's body temperature does not decrease after the second dose, you should contact your doctor. Further use of the drug in children of the indicated age is possible only under medical supervision.
Children aged 3 months to 12 years. Find the dose that corresponds to the child’s age in the table.
Table of dosage of paracetamol suspension 120 mg/5 ml in children:
Dose (ml of suspension)
It is not recommended to use the drug children younger than 2 months.
Use in children aged 2 months to 12 years.
Prolonged use of paracetamol in high doses can cause aplastic anemia, pancytopenia, agranulocytosis, neutropenia, leukopenia, thrombocytopenia. Using high doses may cause dizziness, psychomotor agitation and disorientation; disorders of the urinary system - nephrotoxicity (renal colic, interstitial nephritis, papillary necrosis).
Overdose is manifested by pale skin, anorexia, nausea, vomiting, abdominal pain, hepatonecrosis, and increase in liver transaminases activity and increased prothrombin index. In the event of overdose, increased sweating, psychomotor agitation or central nervous system depression, drowsiness, impaired consciousness, cardiac arrhythmia, tachycardia, extrasystole, tremors, hyperreflexia, convulsions may be observed. Liver lesion may occur in 12-48 hours after the overdose. There may be glucose metabolism disorder and metabolic acidosis. In severe poisoning, hepatic dysfunction may progress to encephalopathy with violation of consciousness, hemorrhages, hypoglycemia, cerebral edema, in some cases – with lethal outcome. Acute renal dysfunction with acute tubular necrosis may be manifested by strong lumbar pain, hematuria, proteinuria and develop even in the absence of severe liver damage. Cardiac arrhythmia and pancreatitis have also been observed.
Liver lesion is possible in adults who took more than 10 grams of paracetamol and in children who took more than 150 mg/kg of body weight. Taking 5 grams or more paracetamol can cause liver damage in patients with risk factors (long-term treatment with carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, Saint-John's wort or other drugs that induce liver enzymes; regular use of excessive amounts of ethanol; glutathione cachexia (digestive disorders, cystic fibrosis, HIV infection, starvation, cachexia).
Emergency medical assistance is required in case of overdose. The patient should be immediately delivered to the hospital, even if there are no early symptoms of overdose. Symptoms may be limited to nausea and vomiting, or may not reflect the severity of overdose or the risk of organ damage. Treatment with activated charcoal should be considered if an excessive dose of paracetamol has been taken within 1 hour. Plasma concentration of paracetamol should be measured 4 hours after the intake or later (earlier concentrations are not reliable). Treatment with N-acetylcysteine should be applied within 24 hours after the intake of paracetamol, but the maximum protective effect is reached when using it within 8 hours after the ingestion. The efficacy of antidote is declined sharply after this time. If necessary, N-acetylcysteine should be administered to the patient in accordance with the established list of doses. In the absence of vomiting methionine can be used orally as appropriate alternative in remote areas outside the hospital.
Blood and lymphatic system disorders: thrombocytopenia, bruising or bleeding, anemia, sulfhemoglobinemia and methemoglobinemia (cyanosis, shortness of breath, pain in the heart), hemolytic anemia, agranulocytosis.
Immune system disorders: anaphylaxis, hypersensitivity reactions, including itching, rash on the skin and mucous membranes (usually erythematous rash, urticaria), angioedema, erythema multiforme (including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell's syndrome).
Respiratory system disorders: bronchospasm in patients sensitive to aspirin and other nonsteroidal anti-inflammatory drugs.
Digestive tract disorders: nausea, epigastric pain, abnormal liver function, increased activity of hepatic enzymes, usually without the development of jaundice, hepatonecrosis (dose-dependent effect). The drug may have a slight laxative effect
Endocrine system disorders – hypoglycemia up to hypoglycemic coma.
Other: aseptic pyuria.
This medicinal product contains carmoisine, sodium methyl parahydroxybenzoate and sodium propyl parahydroxybenzoate; therefore, it may cause allergic reactions (possibly delayed).
Store in the original package at the temperature not more than 25 С.
Keep it out of reach of children.
After the first opening of the bottle, store the drug not more than 4 weeks.
100 ml are in the bottles. Each bottle is in a carton package together with a measuring cup.
Conditions of supply.
“KUSUM PHARM” LLC.
Ukraine, 40020, Sumy region, Sumy, Skryabina Str., 54.
Date of last revision.